# SDR HEEA073094

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 582 hours
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 845UN01Q4AA5F
- Condition: Failed
- Location: Starter
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEMD RECORDING START SWITCH.
